# SDR AALA20110424LAX02

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 36,595 hours, 14,862 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Defective
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-SNA. CREW REPORTED ANTISKID LIGHT AND AUTO BRAKE LIGHT ILLUMINATED.  QRM FOLLOWED AND AUTOBRAKE SELECTOR TURNED OFF.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 ANTI-SKID VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
